# SDR AALA202412163511

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,534 hours, 11,230 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK FOUND EMERGENCY EXIT DOOR R2 PRESSURE REQUIRE SERVICING. MAINTENANCE R2 DOOR DAMPER SERVICED AS REQUIRED IAW AMM 52-00-00.
